# SDR AALA202003309018

- Difficulty date: March 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 57,284 hours, 27,754 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR #6 HINGE HAS EXCESSIVE PLAY / WEAR ON THE RIGHT HAND HORIZONTAL STABILIZER. REPLACED HINGE FITTING PER AMM 55-16-42 AND EA 302984.
